Vol. 34, No. 2, 1970

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On the oscillation of solutions of a class of linear fourth order differential equations

Shair Ahmad

Vol. 34 (1970), No. 2, 289–299
Abstract

The purpose of this paper is to study the oscillation properties of the solutions of the differential equation

y(4) = p(t)y
(1)

on (−∞,), where p(t) is positive and continuous for all t. Three different types of oscillation are considered, and necessary and sufficient conditions are given for the existence of solutions of each type.

Mathematical Subject Classification
Primary: 34.42
Milestones
Published: 1 August 1970
Authors
Shair Ahmad